Mathematische Zeitschrift

, Volume 207, Issue 1, pp 341–358

Graded modules overG-sets II

  • Constantin Nâstâsescu
  • Liu Shaoxue
  • F. Van Oystaeyen
Article

DOI: 10.1007/BF02571393

Cite this article as:
Nâstâsescu, C., Shaoxue, L. & Van Oystaeyen, F. Math Z (1991) 207: 341. doi:10.1007/BF02571393

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • Constantin Nâstâsescu
    • 1
  • Liu Shaoxue
    • 2
  • F. Van Oystaeyen
    • 3
  1. 1.Facultatea de MatematicâBucharest 1Romania
  2. 2.MathematicsBeijing Normal UniversityBeijingP.R. China
  3. 3.Department of MathematicsUniversiteit AntwerpenWilrijkBelgium

Personalised recommendations